When will the time be right ? always and never, wannawean...i mean this is like one pill is too many and a thousand is not enough.
we will always find that the circunstances are not right, we all do it until we realised that we wil never quit this way ...it sounds to me you are going through really hard times and feeling exhausted, depressed, down, tired and even sick..
but you are already doing a lot and its not because of the plls but because you can be such strong, please, trust yourself and you will know the right time is this one. :) you are doing a great work, keep on this track..
and now, tramadol is not my doc but from what i read here it gives quite a handful of hard mental wd's so maybe someone with experience can give some advice to you about them but meanwhile...i wish you the best of lucks because it can be done and u can do it, of course, trust yourself and learn about the best way of handling wds ( aminos thomas recipe )... keep posting, ok?
hold on, wannawean, you can :)
I dont think for most there is ever a good time to quit..u just have to be fed up and done..over it...sick and tired of being sick and tired...gotta let go....i am not sure sub helps so much with tram wd as tram is also an AD...enhances seratonin ...i am not sure the sub is going to replace that for u....and it can get u even deeper than u r....perhaps ask ur doctor for a AD to help and stay away from the trams..the 5htp and thomas recipe can help...i do know that what u r doing now/ swapping from sub to hydro is not gonna help and make things worse..depression is the hard part of tram wd and teasing ur brain by doing this back and forth thing is not helping...please make a choice and then stay with ur choice...people need u and u need urself as well..dont lose urself in the midst of this..those pills are just not worth it
Just wanted to say g-night.
Thanks for takin the time to respond. I'll keep postin. Please pray for me.
If you stay on an antidepressant DO NOT TAKE 5HPT.
I would hate to see you go back on the trams after two weeks off.There is no time like the present .Think a about it you could be clean for christmas ...
5htp does not interfere with sub nor hydos as it affects seratonin levels...she is off the trams..at a high dose of trams 5htp is contrindicated...but not with sub nor hydros...turkey is full of tryptphan which is broken down into 5htp/hence the sleepy effect....any protein is full of 5htp...it is hard to avoid 5htp in ur diet unless u r a vegetarian and avoid eggs and beans as well
the fact is that 5htp could help her tremendously right now with the depression she is experiencing from the tram wd but would best to stay at 50-100 mg a day until the tram has cleared her body completely
she is on an an anti depressant that is why I told her that
". I have been taking an antidepressant for the last 2 wks since stopping the ultram."
If you are going to stay anti depressant the 5 hpt is fine just dot take them together
I think talking to your pharmacist is best as not all ADs affect seratonin levels....again..it is imp[ossible to eliminate 5htp from your diet if u eat protein the more u eat the more u have in ur body....it is a natural supp and what u do not need is eliminated unless u have a kidney disorder
I agree with Worried878 in regards to all not all ADs affecting serotonin levels as I take an AD that effects the dopamine levels. I too take 100mg of 5HTP daily. The other woman was correct in saying to ask your pharmacist. Best of luck and keep posting.
also if you go back on the tram I would not even take something like wellburtin its not worth the risk of an intercation but that just my opinion in the end the only one that know what is best for you is you and your doctor can be a big help If you need to talk feel free to pm me
This is what I could find on wellburtin and ssri's
I used zoloft for an ssri 5hpt works like an ssri as does tramadol
Wellbutrin * Zoloft *
Safety Summary: Your medication check has detected interactions involving Wellbutrin and Zoloft, and identified at least one medication with an orange risk rating. This means you may require closer monitoring of your medications in order to reduce your risk of serious side-effects (click on each drug for more details).
This gives you a better idea of what you dont want to mix I didnt even know about someof these I think I will make a post o it as well not everyone is a aware how danguos mixxing some of these meds can be
However, serotonin syndrome can also occur when you start a single new drug that affects serotonin levels or when you take an increased dose of such a drug that you've previously used. Many drugs may lead to serotonin syndrome. These drugs include but aren't limited to:
■SSRIs such as citalopram (Celexa), fluoxetine (Prozac, Sarafem), fluvoxamine, paroxetine (Paxil) and sertraline (Zoloft)
■Serotonin and norepinephrine reuptake inhibitors (SNRIs) such as trazodone (Desyrel) and venlafaxine (Effexor)
■The norepinephrine and dopamine reuptake inhibitor (NDRI) buproprion (Wellbutrin, Zyban)
■Monoamine oxidase inhibitors (MAOIs) such as isocarboxazid (Marplan) and phenelzine (Nardil)
■Pain medications such as fentanyl (Sublimaze), meperidine (Demerol), pentazocine
(Talwin) and tramadol (Ultram)